# SDR WX0A201306110011

- Difficulty date: June 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434129
- Condition: Dented
- Location: Bs 237 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 237 BELOW LONGERON 27R.  REPAIRED FUSELAGE SKIN.
